Publication
Title
On the strong rigidity of solvable Lie algebras
Author
Abstract
Language
English
Source (journal)
Lecture notes in pure and applied mathematics. - New York
Source (book)
NOG Workshop of the International Algebra Congress, SEP 17-23, 2002, St Petersburg, RUSSIA
Publication
New York : 2006
ISBN
0-8247-2349-X
Volume/pages
243(2006), p. 162-174
ISI
000236608600008
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 11.06.2018
To cite this reference